# SDR MASA200400563

- Difficulty date: October 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 3,141 hours, 1,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG SMELL IN COCKPIT.  MAINTENANCE CURRENTLY TROUBLESHOOTING.  10/4/04 MAINTENANCE PERFORMED OPS CHECKS, RAN THE PACKS AND NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
